MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UL400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, neotract was informed of a successful prostatic urethral lift (pul) procedure during which the physician could not visualize the suture after needle deployment.No patient injury or harm was reported.On 20 feb 2020, neotract's investigation of the device indicated that 2mm of the needle tip was missing.Neotract notified the physician of the investigation results.On 11 march 2020, the physician acknowledged the missing needle piece.No additional information is available at this time despite multiple outreach attempts.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key9859631
Report Number3005791775-2020-00015
Device Sequence Number2373320
Product Code PEW
UDI-Device Identifier00814932020049
UDI-Public00814932020049
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUL400
Device Catalogue NumberAN00136
Device Lot Number73L1900133/2765526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date03/20/2020
Patient Sequence Number1